# SDR QXEA2022041300149

- Difficulty date: April 11, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N629QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000683
- Aircraft time: 12,868 hours, 7,872 cycles
- System (JASC): 5323 · Fuselage Internal Stairs
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON CENTER FUSELAGE III RH SHEAR PANEL BETWEEN FR 87-88 AND Y=+12. REMOVED AND REPLACED CENTER FUSELAGE III RH SHEAR PANEL BETWEEN FR 87-88 AND Y=+12 IAW SRM 51-40-08.
